# SDR MASA200700031

- Difficulty date: January 15, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 9,955 hours, 7,599 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 829599
- Part serial: 01703
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 655 hours, 496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2941 TUS - RT ENGINE FLAMED OUT DURING TAXI.  MX REMOVED AND REPLACED THE N2 SENSOR AND NO DEFECTS NOTED ON BORESCOPE.
